# SDR CA991027042

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: MS2417101
- Condition: Corroded
- Location: Mlg
- Part time: 7,462 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE LANDING GEAR WAS SELECTED DOWN BUT SYSTEM FAILED TO OPERATE.  THE MANUAL EXTEND SYSTEM WAS USED AND AN UNEVEVENTFUL LANDING WAS COMPLETED.  UPON INSPECTION BY MAINTENANCE, THE RELAY CONTACTS FOR THE HYDRAULIC PUMP WERE FOUND TO HAVE SOME CONTACTS CORRODED.  THE RELAY WAS REPLACED.
